# SDR CALA0800372

- Difficulty date: April 8, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 787 RT SIDE BETWEEN S8RT AND S9RT AT AC BRACKET I/B FASTENER HOLE IS CRACKED.  ACCOMPLISHED REPAIR AT STA 787 RT SIDE BETWEEN S8RT & S9RT AC BRACKET I/B FASTENER HOLE PER EA 5310-04498.
